# SDR UPS97222573

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: M7RC10740965163
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION AT BS 360 FRAME ON FWD AND AFT SIDE LBL 27 BBL 0.  REMOVED CORRODED WEB, PROCURED NEW WEB PART NR M7RC10740965-16318-63 AND INSTALLED PARTS SRM 53-10-4.
